Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Improved VL after stopping Revivo
Sep 6, 2013

Greetings to you Dr Young. This is Given from Zambia and l am the guy who asked you a question sometime back about Viral Load, reduced CD4 count inspite of being 100% adherent to Atripla. Furthermore, l mentioned that l had started taking Revivo which l had hoped would boost my CD4 count but alas it surprisingly reduced to 337 after being close to 500. You advised me to stop taking taking Revivo immediately and l complied. l took another CD4 count recently and it came out as 500 and my VL dropped to below 20. Thank you very much for your timely advice. Kind regards. Given

Response from Dr. Young

Hi there and good to hear back from you-- all the way from Zambia.

I'm happy to hear that your numbers improved after stopping the Revivo- suggests pretty strongly that Revivo not only didn't help you, that it may have caused substantial detriment. Fortunately, the effects seem to have reversed.

Thanks for the follow up and stay in touch, BY



Previous
HPV Vaccine
Next
Myprodol Syrup toddler

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement